# SDR SWAA2019081335860

- Difficulty date: August 9, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 53,774 hours, 31,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP TRAILING EDGE DELAMINATED 2.25" LONG, 10.5" FROM INBOARD EDGE.   R&R AFT FLAP PER AMM.
